Proceedings of the Japan Academy

Compact complex manifolds containing “global” spherical shells

Masahide Kato

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 53, Number 1 (1977), 15-16.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195517920

Digital Object Identifier
doi:10.3792/pja/1195517920

Mathematical Reviews number (MathSciNet)
MR0440076

Zentralblatt MATH identifier
0379.32023

Citation

Kato, Masahide. Compact complex manifolds containing “global” spherical shells. Proc. Japan Acad. 53 (1977), no. 1, 15--16. doi:10.3792/pja/1195517920. https://projecteuclid.org/euclid.pja/1195517920


Export citation

References

  • [1] Griffiths, P. A.: Two theorems on extensions of holomorphic mappings. Inv. Math., 14, 27-62 (1971).
  • [2] Inoue, M.: New Surfaces with No Meromorphic Functions. Proc. Int. Congress of Math. Vancouver (1974).
  • [3] Inoue, M.: New Surfaces with No Meromorphic Functions. II (to appear). Complex Analysis and Algebraic Geometry. Iwanami Shoten, Pub. Tokyo.